Follow
Yu Deng
Title
Cited by
Cited by
Year
Global solutions of the gravity-capillary water-wave system in three dimensions
Y Deng, AD Ionescu, B Pausader, F Pusateri
1062017
Global solutions of the gravity-capillary water-wave system in three dimensions
Y Deng, AD Ionescu, B Pausader, F Pusateri
1062017
Two-dimensional nonlinear Schrödinger equation with random radial data
Y Deng
Analysis & PDE 5 (5), 913-960, 2012
762012
Invariant Gibbs measures and global strong solutions for nonlinear Schr\" odinger equations in dimension two
Y Deng, AR Nahmod, H Yue
arXiv preprint arXiv:1910.08492, 2019
752019
Random tensors, propagation of randomness, and nonlinear dispersive equations
Y Deng, AR Nahmod, H Yue
Inventiones mathematicae 228 (2), 539-686, 2022
712022
Full derivation of the wave kinetic equation
Y Deng, Z Hani
Inventiones mathematicae 233 (2), 543-724, 2023
662023
On the derivation of the wave kinetic equation for NLS
Y Deng, Z Hani
Forum of Mathematics, Pi 9, e6, 2021
662021
Long time instability of the Couette flow in low Gevrey spaces
Y Deng, N Masmoudi
arXiv preprint arXiv:1803.01246, 2018
612018
The Euler–Maxwell System for Electrons: Global Solutions in 2D
Y Deng, AD Ionescu, B Pausader
Archive for Rational Mechanics and Analysis 225, 771-871, 2017
602017
Invariance of the Gibbs measure for the Benjamin–Ono equation
Y Deng
Journal of the European Mathematical Society 17 (5), 1107-1198, 2015
592015
Invariant measures and long time behaviour for the Benjamin-Ono equation III
Y Deng, N Tzvetkov, N Visciglia
Communications in Mathematical Physics 339, 815-857, 2015
492015
Strichartz estimates for the Schrödinger equation on irrational tori
Y Deng, P Germain, L Guth
Journal of Functional Analysis 273 (9), 2846-2869, 2017
412017
Invariant Gibbs measures for the three dimensional cubic nonlinear wave equation
B Bringmann, Y Deng, AR Nahmod, H Yue
arXiv preprint arXiv:2205.03893, 2022
382022
Invariant Gibbs measure and global strong solutions for the Hartree NLS equation in dimension three
Y Deng, AR Nahmod, H Yue
Journal of Mathematical Physics 62 (3), 2021
292021
On the global behavior of weak null quasilinear wave equations
Y Deng, F Pusateri
Communications on Pure and Applied Mathematics 73 (5), 1035-1099, 2020
272020
Propagation of chaos and the higher order statistics in the wave kinetic theory
Y Deng, Z Hani
arXiv preprint arXiv:2110.04565, 2021
262021
Optimal local well-posedness for the periodic derivative nonlinear Schrödinger equation
Y Deng, AR Nahmod, H Yue
Communications in Mathematical Physics 384, 1061-1107, 2021
252021
Growth of solutions to NLS on irrational tori
Y Deng, P Germain
International Mathematics Research Notices 2019 (9), 2919-2950, 2019
222019
Echo chains as a linear mechanism: Norm inflation, modified exponents and asymptotics
Y Deng, C Zillinger
Archive for rational mechanics and analysis 242 (1), 643-700, 2021
192021
On growth of Sobolev norms for energy critical NLS on irrational tori: small energy case
Y Deng
Communications on Pure and Applied Mathematics 72 (4), 801-834, 2019
172019
The system can't perform the operation now. Try again later.
Articles 1–20